MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED STD STEM SIZE 7; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED STD STEM SIZE 7; CEMENTLESS STEM
Catalog Number 01.18.137
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 11/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29 november 2019.Lot 124059: (b)(4) items manufactured and released on 17-dec-2012.Expiration date: 2017-10-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Clinical evaluation performed by medical affairs manager: partial hip revision surgery performed 3 years and 8 months after cementless total hip arthroplasty.No information concerning patient age, general health status and comorbidities is available.Radiographic image provided doesn't allow a proper clinical evaluation due to poor quality.On the basis of information received, no conclusion can be drawn.
 
Event or Problem Description
Revision surgery performed 3 years and 8 months after the primary due to a potted stem.The cause of the potted stem is unknown.The surgeon revised the stem and head and the surgery was completed successfully.

Brand Name
STEM: AMISTEM H HA COATED STD STEM SIZE 7
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9488566
Report Number3005180920-2019-01081
Device Sequence Number16441413
Product Code LZO
UDI-Device Identifier07630030804137
UDI-Public07630030804137
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2017
Device Catalogue Number01.18.137
Device Lot Number124059
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2019
Initial Report FDA Received Date12/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;